# SDR KCSA111204

- Difficulty date: August 26, 2011
- Submitted: August 27, 2011
- Operation: Air carrier
- Aircraft: N701CK
- Make and model: Boeing 747259B
- Aircraft serial: 21730
- Aircraft time: 82,872 hours, 21,825 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bracket
- Condition: Corroded
- Location: Krueger Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUP 4 PDU LT WING KRUEGER FLAP DRIVE AFT BRACKET SHOWS SIGNS OF CORROSION.
